# SDR SWIA201333405

- Difficulty date: April 18, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 13,862 hours, 8,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM CRACKED ON RIGHT AND LEFT SIDES.  (C-CHECK)  REPLACED FS 280.0 CROSSBEAM IAW REO.
